On Compactification of Schemes.
Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 95-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
open immersion, blowing-ups, compactification, extensions of morphisms, birational geometry
@article{MM2_1993__80_3_155862,
author = {W. L\"utkebohmert},
title = {On {Compactification} of {Schemes.}},
journal = {Manuscripta mathematica},
pages = {95--112},
year = {1993},
volume = {80},
number = {3},
zbl = {0822.14010},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155862/}
}
W. Lütkebohmert. On Compactification of Schemes.. Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 95-112. http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155862/